Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219

      [Search Papers] [Print this List]
    21. A. Hashemi (Joint with N. Aramideh and W. M. Seiler),
    Computing the resolution regularity of bi-homogeneous ideals,
    J. Symb. Comput. (2020), Doi: 10.1016/j.jsc.2019.12.001  [abstract]   
     
    22. H. R. Daneshpajouh,
    Dold's theorem from viewpoint of strong compatibility graphs,
    European J. Combin. 85(2020), 103064  [abstract]   
     
    23. . , . and . ,
    Probing Lorentz violation effects via a laser beam interacting with a high-energy charged lepton beam,
    (2020),   [abstract]   
     
    24. K. Bahmanpour,
    A note on Abelian categories of cofinite modules,
    Comm. Algebra 48(2020), 254-262  [abstract]   
     
    25. M. Shahsiah (Joint with L. Maherani),
    Turan numbers of complete 3-uniform Berge-hypergraphs,
    Graphs Combin. (to appear) [abstract]   
     
    26. M. Sabzevari ,
    Totally nondegenerate models and standard manifolds in CR dimension one,
    Bull. Iranian Math. Soc. (2019), DOI: 10.1007/s41980-019-00305-4  [abstract]   
     
    27. M. Sabzevari (Joiunt with A. Spiro),
    On the geometric order of totally nondegenerate CR manifolds,
    Math. Z. (2019), DOI: 10.1007/s00209-019-02415-5  [abstract]   
     
    28. G. R. Omidi (Joint with R. Javadi, F. Khoeini, and A. Pokrovskiy),
    On the size-Ramsey number of cycles,
    Combin. Probab. Comput. 28(2019), 871-880  [abstract]   
     
    29. M. Soroushmehr,
    Pointwise version of contractibility of Banach algebras of locally compact groups,
    Bull. Belg. Math. Soc. (to appear) [abstract]   
     
    30. A. Khezeli,
    Metrization of the Gromov-Hausdorff (-Prokhorov) topology for boundedly-compact metric spaces,
    Stochastic Processes and Their Applications (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.